# SDR SWIA201642048

- Difficulty date: March 18, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FOUND CORROSION ON STR 26R BETWEEN FS 319 AND FS 333.  R & R STR 26 RT AT FS 280.00 TO 333.00 IAW SRM.  PERFORMED LEAK TEST OF FASTENERS THAT GO THROUGH THE SKIN AT STR 26R BETWEEN FS 319 AND  FS 333 IAW AMM, NO LEAKS NOTED.
